# SDR UALA2012010900188

- Difficulty date: January 7, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 60,151 hours, 21,944 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN BETWEEN FR9 AND FR10 AT STR 22L.  DOUBLER REPAIR INSTALLED PER SRM.  RPR REQ'S INSPECTION AT 60000 CYC AFTER REPAIR EMBODIMENT WITH SUBSEQUENT INSP'S TBD PER SRI 53-11-11 PAGE 213-214 TABLE 204.  FIRST INSP REQ'D AT PTC 81944.
